Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 56, NWS Austin/San Antonio, TX

April 2, 2017Uvalde County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 7:11 AM CDT for Uvalde County, Zavala County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2017, 7:11 AM CDT (12:11 UTC)
Expired
Apr 2, 2017, 8:15 AM CDT
In force
64 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 69 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 0.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS54 KEWX 021211
SVREWX
TXC463-507-021315-
/O.NEW.KEWX.SV.W.0056.170402T1211Z-170402T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
711 AM CDT SUN APR 2 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Uvalde County in south central Texas...
  Northeastern Zavala County in south central Texas...

* Until 815 AM CDT

* At 711 AM CDT, a severe thunderstorm was located near La Pryor,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Batesville and La Pryor. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2876 9989 2904 9982 2924 9942 2885 9941
TIME...MOT...LOC 1211Z 257DEG 24KT 2893 9977 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
1 follow-up statement
845 
WWUS54 KEWX 021237
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
737 AM CDT SUN APR 2 2017

TXC463-507-021315-
/O.CON.KEWX.SV.W.0056.000000T0000Z-170402T1315Z/
Uvalde TX-Zavala TX-
737 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHEASTERN UVALDE AND NORTHEASTERN ZAVALA COUNTIES...

At 736 AM CDT, a severe thunderstorm was located over Batesville,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Batesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2878 9981 2906 9976 2924 9942 2885 9941
TIME...MOT...LOC 1236Z 246DEG 24KT 2897 9960 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:43 AM CDT, 28 minutes earlier.

Area forecast discussion, Apr 2, 6:43 AM CDT, 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
643 AM CDT Sun Apr 2 2017

.UPDATE...
We have updated the forecast to include the mention of Tornado Watch
#108, which is in effect for the Hill Country and portions of the
I-35 corridor until 1 PM today.

&&

.PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/

SHORT TERM (Today through Monday)...
A busy weather pattern is already underway and will continue into the
afternoon hours today. Currently, an upper level low pressure system
centered over north central Mexico can be seen on water vapor
imagery. To the east of this feature, convection continues to develop
over the Rio Grande plains and southern Edwards Plateau. Convection
is also being enhanced by a surface low just south of Del Rio and
cold front edging into the western Hill Country.

Severe weather concerns for today include damaging winds, large hail
and tornadoes, especially across the Hill Country and I-35 corridor.
We currently have an ongoing area of severe storms across portions of
the southern Edwards plateau, Rio Grande plains and western Hill
Country. With continued warm/moist advection in the low-levels along
with increasing lift in the mid and upper levels, the active weather
will spread eastward today. In addition, we are already seeing some
surface-based development in the warm sector and expect this trend to
continue with additional daytime heating. Based on the above, we
should see a gradual increase in the severe weather threat across
south central Texas today. In addition, concerns are also increasing
for heavy rainfall across the Hill Country and portions of the I-35
corridor. We have already seen some impressive totals at Del Rio
(almost 5") today and given impressive moist air advection in the
low-levels and a very efficient rainfall setup, we have issued a
Flash Flood Watch for portions of the Rio Grande plains, southern
Edwards Plateau, Hill Country and I-35 corridor today.

We should see a decrease in the active weather from west to east by
late afternoon. Still, can't rule out some showers and storms across
the Hill Country and I-35 corridor north of San Antonio as the center
of the upper low passes across the mentioned areas.

LONG TERM (Monday Night through Saturday)...
The weather pattern for the upcoming work week will be much calmer as
southwest to westerly flow aloft prevails. Above normal high
temperatures are in store on Tuesday, followed by a weak cold front
dropping temperatures down closer to normal on Wednesday and
Thursday. A warming trend takes shape for the latter portion of the
forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              77  56  85  58  87 /  90  30   0   0  -
Austin Bergstrom Intl Airport  77  54  84  55  86 /  90  30   0   0  -
New Braunfels Muni Airport     78  54  85  55  87 /  80  10   0   0   0
Burnet Muni Airport            70  52  81  54  84 / 100  30   0   0  -
Del Rio Intl Airport           70  52  86  57  88 /  70   0   0   0   0
Georgetown Muni Airport        76  55  83  55  85 / 100  40   0   0  -
Hondo Muni Airport             79  51  85  54  88 /  70  -    0   0   0
San Marcos Muni Airport        79  54  85  55  87 /  80  10   0   0  -
La Grange - Fayette Regional   80  55  84  57  87 /  80  20   0   0  -
San Antonio Intl Airport       78  54  85  57  88 /  80  -    0   0   0
Stinson Muni Airport           81  54  85  56  88 /  70  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 PM CDT this afternoon for the following
counties: Bandera...Bastrop...Blanco...Burnet...Edwards...
Gillespie...Hays...Kendall...Kerr...Kinney...Lee...Llano...Real...
Travis...Uvalde...Val Verde...Williamson.

&&

Mesoscale/Aviation...24
Synoptic/Grids...TB3
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
649 AM CDT Sun Apr 2 2017

TXZ171>173-183>194-202>209-217>225-228-031200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
649 AM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

An active weather pattern is expected across all of south central
Today. Initially, the most active weather will be across the
southern Edwards Plateau as a line of storms begins to organize.
As this line of storms strengthens and moves east across the Hill
Country and I-35 corridor through midday, a combination of large
hail, damaging winds and locally heavy rainfall can be expected.
In addition, an isolated tornado can not be ruled out. As this
line of storms approaches the I-35 corridor Sunday morning, the
threat for tornadoes will increase. In addition, rainfall amounts
of 1 to 3 inches could bring the potential for localized flooding,
especially across those areas that had heavy rains earlier in the
week.

By early Sunday evening, the severe weather concerns should be on
the decrease as the line of storms moves east of the region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding with the
storm system this weekend.

In the hours before

Special weather statement, Apr 2, 5:42 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
542 AM CDT SUN APR 2 2017

TXZ184>187-021145-
Kerr TX-Edwards TX-Real TX-Bandera TX-
542 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...
NORTHWESTERN KERR...EASTERN EDWARDS AND REAL COUNTIES UNTIL 645 AM
CDT...

At 542 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles west of Kerr Wildlife Management Area
to 7 miles northwest of Reagan Wells. Movement was northeast at 30
mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Leakey, Camp Wood, Tuff, Barksdale, Rio Frio, Vance, Kerr Wildlife
Management Area, Lost Maples State Park, The Intersection Of I-10
And Us 290 and Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.

LAT...LON 3029 9940 2963 9960 2962 10019 3029 9995
TIME...MOT...LOC 1042Z 227DEG 27KT 3009 9973 2964 9988

MO
Special weather statement, Apr 2, 6:20 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
620 AM CDT SUN APR 2 2017

TXZ185-187-203-204-217-218-021215-
Maverick TX-Uvalde TX-Medina TX-Real TX-Bandera TX-Zavala TX-
620 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA...WESTERN
BANDERA...EAST CENTRAL MAVERICK...UVALDE...NORTHWESTERN ZAVALA AND
SOUTHEASTERN REAL COUNTIES UNTIL 715 AM CDT...

At 620 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Concan to 13 miles northwest of
Cometa. Movement was east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Uvalde, La Pryor, Vanderpool, Tarpley, Batesville, Sabinal, Knippa,
Blewett, Rio Frio, Concan, Washer, Uvalde Estates, Garner State Park,
Reagan Wells and Utopia.

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2872 10030 2961 9982 2991 9938 2990 9933
      2964 9924 2877 9973
TIME...MOT...LOC 1120Z 250DEG 26KT 2954 9962 2884 10013

MO
Special weather statement, Apr 2, 6:28 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
628 AM CDT SUN APR 2 2017

TXZ185>187-021215-
Kerr TX-Real TX-Bandera TX-
628 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...
NORTHWESTERN KERR AND EASTERN REAL COUNTIES UNTIL 715 AM CDT...

At 628 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kerr Wildlife Management Area to near
Utopia. Movement was northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hunt, Mountain Home, Lost Maples State Park and Kerr Wildlife
Management Area.

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 3029 9930 2988 9932 2965 9974 3022 9975
      3029 9950
TIME...MOT...LOC 1128Z 231DEG 36KT 3006 9955 2957 9951

MO
Local storm report, Apr 2, 6:46 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             7 NE CAMP WOOD          29.74N  99.93W
04/02/2017  M1.00 INCH       UVALDE             TX   COCORAHS

&&

EVENT NUMBER EWX1700092

CVP
Local storm report, Apr 2, 6:48 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     HAIL             LEAKEY                  29.72N  99.76W
04/02/2017  M2.00 INCH       REAL               TX   BROADCAST MEDIA

&&

EVENT NUMBER EWX1700093

CVP
Special weather statement, Apr 2, 6:55 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
655 AM CDT SUN APR 2 2017

TXZ171-172-021245-
Llano TX-Burnet TX-
655 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LLANO AND
NORTHWESTERN BURNET COUNTIES UNTIL 745 AM CDT...

At 655 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lone Grove, or 9 miles northeast of Llano, moving north at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Llano, Buchanan Dam, Baby Head, Lone Grove, Stolz, Bluffton and Tow.

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 3078 9843 3071 9861 3087 9871 3092 9862
      3092 9842 3094 9841 3095 9845 3097 9845
      3098 9844 3101 9846 3103 9843 3103 9834
TIME...MOT...LOC 1155Z 166DEG 21KT 3086 9860

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:35 PM CDTSpecial Weather StatementEWXVal Verde40 min
Apr 1, 7:38 PM CDTSpecial Weather StatementEWXVal Verde37 min
Apr 1, 10:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
Apr 1, 10:58 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:43 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:46 PM CDTSpecial Weather StatementEWXVal Verde44 min
Apr 2, 12:21 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 2, 12:26 AM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Apr 2, 12:43 AM CDTSpecial Weather StatementEWXVal Verde47 min
Apr 2, 12:51 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 2, 1:15 AM CDTSevere Thunderstorm WarningEWXVal Verde45 min
Apr 2, 1:32 AM CDTFlash Flood WarningEWXKinney, Val Verde6 hr
Apr 2, 2:05 AM CDTSpecial Weather StatementEWXKinney40 min
Apr 2, 2:29 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde32 min
Apr 2, 2:57 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney48 min
Apr 2, 3:02 AM CDTRiver Flood WarningEWXVal Verde19 hr
Apr 2, 3:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
Apr 2, 3:20 AM CDTTornado WarningEWXKinney25 min
Apr 2, 3:33 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 2, 3:47 AM CDTTornado WarningEWXEdwards18 min
Apr 2, 3:50 AM CDTFlash Flood WatchEWXBandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more9 hr
Apr 2, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 2, 3:56 AM CDTTornado WarningEWXEdwards, Real34 min
Apr 2, 4:04 AM CDTSevere Thunderstorm WarningEWXEdwards, Real41 min
Apr 2, 4:08 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick37 min
Apr 2, 4:14 AM CDTTornado WarningEWXEdwards17 min
Apr 2, 4:40 AM CDTFlash Flood WarningEWXEdwards, Kinney3 hr
Apr 2, 4:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick49 min
Apr 2, 4:43 AM CDTSpecial Weather StatementEWXEdwards, Real47 min
Apr 2, 5:25 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Apr 2, 5:36 AM CDTSpecial Weather StatementEWXBurnet54 min
Apr 2, 5:42 AM CDTSpecial Weather StatementEWXReal63 min
Apr 2, 5:54 AM CDTTornado WarningEWXBandera, Kerr, Real30 min
Apr 2, 5:57 AM CDTFlash Flood WarningEWXReal3 hr
Apr 2, 6:06 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde3 hr
Apr 2, 6:20 AM CDTSpecial Weather StatementEWXUvalde, Zavala55 min
Apr 2, 6:28 AM CDTSpecial Weather StatementEWXKerr47 min
Apr 2, 6:32 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde58 min
Apr 2, 6:42 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real63 min
Apr 2, 6:55 AM CDTSpecial Weather StatementEWXLlano50 min
Apr 2, 6:58 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr3 hr
Apr 2, 6:59 AM CDTTornado WarningEWXKerr46 min
Apr 2, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr58 min
Apr 2, 7:26 AM CDTTornado WarningEWXKendall, Kerr30 min
Apr 2, 7:30 AM CDTSevere Thunderstorm WarningEWXBandera, Medina45 min
Apr 2, 7:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 2, 7:53 AM CDTTornado WarningEWXKendall40 min
Apr 2, 7:54 AM CDTFlash Flood WarningEWXEdwards, Kinney111 min
Apr 2, 7:56 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala19 min
Apr 2, 8:01 AM CDTSpecial Weather StatementEWXDimmit44 min
Apr 2, 8:08 AM CDTSpecial Weather StatementEWXBlanco, Comal, Gillespie, Kendall37 min
Apr 2, 8:13 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala47 min
Apr 2, 8:19 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall41 min
Apr 2, 8:22 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Llano53 min
Apr 2, 8:27 AM CDTTornado WarningEWXBlanco, Comal, Kendall48 min
Apr 2, 8:50 AM CDTSevere Thunderstorm WarningEWXFrio40 min
Apr 2, 8:58 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Comal, Hays, Travis47 min
Apr 2, 9:04 AM CDTAreal Flood AdvisoryEWXReal116 min
Apr 2, 9:20 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde115 min
Apr 2, 9:23 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 2, 9:24 AM CDTTornado WarningEWXTravis, Williamson20 min
Apr 2, 9:28 AM CDTSpecial Weather StatementEWXBexar47 min
Apr 2, 9:32 AM CDTSevere Thunderstorm WarningEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson58 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson57 min
Apr 2, 9:51 AM CDTAreal Flood AdvisoryEWXBurnet, Llano114 min
Apr 2, 10:06 AM CDTSpecial Weather StatementEWXBastrop, Lee54 min
Apr 2, 10:12 AM CDTAreal Flood AdvisoryEWXBexar2 hr
Apr 2, 10:12 AM CDTSpecial Weather StatementEWXGuadalupe33 min
Apr 2, 10:23 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 2, 10:39 AM CDTSpecial Weather StatementEWXFayette36 min
Apr 2, 10:46 AM CDTSpecial Weather StatementEWXLee44 min
Apr 2, 11:25 AM CDTSpecial Weather StatementEWXFayette50 min
Apr 2, 11:32 AM CDTSevere Thunderstorm WarningEWXFayette31 min
Apr 2, 12:09 PM CDTRiver Flood WarningEWXKerr20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.